Our expert says:
Well, obviously this is something you need to discuss with your psychologist or psychiatrist. Much depends on where you are ( some local hospitals don't have a separate special ward only for psychiatric or depressed patients and has to mix patients with different diagnoses. SOme conditions, and some meds, may cause mild nausea at first, until one's body gets used to it. Maybe your tension headache is due to your feeling upset at finding the hospital / ward not quite what you expected ? Try to relax and rest, and things will improve
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.